# SDR CALA9700898

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 290
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN NOSE GEAR WELL HORIZONTAL WEB ON RT SIDE AT STA 290.  THE WEB WAS  REMOVED, A REPLACEMENT WAS FABRICATED AND INSTALLED IAW SRM 51-10-1.
